# SDR SWI2025F00408

- Difficulty date: January 20, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 FORWARD INBOARD, AFT AND AFT INBOARD MOUNTS ON THE CABIN FLOOR STRUCTURE ARE CORRODED. (MARKED) (C-CHECK RO 03/30/2024)REMOVED AND REPLACED GALLEY 1 AFT INBD FLOOR MOUNT PLATE REF CRJ 200 SRM 51-42-06 AND DWG NO 601R38669 REV -N. BLENDED AND EVAL'D GALLEY 1 FWD INBD AND AFT FLOOR MOUNT PLATES, FOUND TO BE WITHIN LIMITS REF CRJ 200 SRM 53-00-00 & DWG 601R38669 REV N. COMPLIED WITH TASK CARD 51-900-1003-SKY
